# SDR SIMA20120720007

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 30,787 hours, 28,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE PASSENGER DOOR EMERGENCY LIGHT INOPERATIVE .  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LAMP IAW AMM 33-50-10.   THE OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
